# SDR FDEA201609143292

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: AMC7196
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER PANEL 374CR DELAMINATED ON BOTTOM SIDE.  REPAIRED VERTICAL STABILIZER PANEL 374CR REF SRM 51-71-00, VOL 2 AND DWG 
AMC7196.
